# SDR V0XD20170410018

- Difficulty date: April 10, 2017
- Submitted: April 10, 2017
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N374CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10090
- Aircraft time: 32,717 hours, 23,864 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Tripler
- Part number: A6705361727
- Condition: Gouged
- Location: Bs 977
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN TRIPLER AT BS 977 HAS A GOUGE.    REPAIRED IAW REO 670-53-61-727.
